MathSciNet Relay Station
MathSciNet bibliographic data
MR1436115 (98c:62030) 62F03 (62G09 62G30)
Liu, Regina Y.; Singh, Kesar Notions of limiting $P$ values based on data depth and bootstrap. J. Amer. Statist. Assoc. 92 (1997), no. 437, 266–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement